# SDR SWIA200616196

- Difficulty date: January 21, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 733 hours, 514 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MESSAGE.  REPLACED THE LEFT O/B AND THE LEFT I/B SKEW DETECTORS PER CRJ MM 27-52-45.  OPERATIONAL CHECK GOOD PER CRJMM 27-50-00 LT I/B, 5913163 SN OFF A1382, LH O/B PN  5913164 SN OFF A1351.
